# SDR FDEA201108103196

- Difficulty date: August 10, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 45,718 hours, 13,108 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Part number: 82010C051100
- Part serial: 01589
- Condition: Failed
- Location: Cabin Pressure
- Part time: 11,145 hours, 6,193 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ALTITUDE CABIN PRESSURE INDICATED 20460 AND COMMANDED DESCENT.  DONED MASKS AND DESECNDED TO 10K, DIVERTED. CABIN PRESS INDICATIONS DELTA P  XX (ORANGE) V/S= 2950 (ORANGE) CABIN ALTITUDE 20460  (RED) WHEN EVENT OCCURRED BOTH CREW HAD EARS POP.   BELL SOUNDED REMINDER OF FLIGHT.  AT SHUTDOWN CABIN  FILLED WITH DENSE CONDENSATION. VISIBILITY ZERO FOR  SEVERAL SECONDS. (SAFETY VALVE OPENED).  CHECKED CPC CABIN PRESSURE CONTROLLER. CABIN ALT  INDICATED AT 80 FT AT ALL TIME.  R & R NR 2 CPC IAW MM 21-31-11-04 AND BITE TEST OK.  PERFROMED CABIN PRESSURE CHECK WITH APU AIR TO 8.3 PSI.  SAFETY VALVE CRACK OPEN AND CLOSE AS THE  PRESSURE INCREASED AND DECREASED AROUND 8.3 PSI.  SAFETY VALVE FUNCTION CHECK NORMAL.  ACFT RELEASED  FOR SVC.  DUPLICATE SDR- SEE 11-3195 FOR CORRECT FILING.
